It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Jean on October 23, 2000 at 21:15:01:

In Reply to: Re: Topamax being used for Headaches posted by jeanne on December 10, 1999 at 01:45:42:

: : : Hi..I am not a person who suffers from epilepsy but I do have chronic daily headaches and I've heard they are using Topamax for chronic headaches. Is there anyone out there using it for this purpose? If so could you email me with how it's working and the side effects. It is so appreciated. My best to all.
: : : Ina Inalittle@aol.com

: : Hi,
: : I too, suffer from headaches. Migraines since I was 12 years old. I have been on countless antidepressant (never been depressed). I had to stop 9 different drugs because of side effects. My doctor suggusted Topamax or Depakote. I am so tired of side effects, but am even more tired of migraines. I have an appointment today. How is the topamax going? All the other drugs seemed to cause weight gain, is that a side effect of Topamax? Please let me know how you are doing. Good luck and sorry you suffer too. I'll let you know if I start the drugs. Take care.

: I have just start Topomax for seizures....I am suffering many side effects: to name a few: numb lips, metal mouth, I was sick and did not eat the first week, constipation, jaw pain, coke/pop taste like tin cans, tired, lethargy, metal mouth. I am feeling stressed and tense. Agitated. My jaws are sore from clenching them. The things I can not live with and I am wondering if I will need to quit the medication over are: coughing day in and out. I have coughed so hard that I am unable to talk. I have a sore throat. My tongue is sore. I have sore rib muscles. I have stress incontinence and I am just incontenent because of the med. I want this med to work so bad and I am hoping these side effects will wear off and it has only been 3 weeks. I am trying to hold out because I have to.....

Hi,
I have suffered from migraines for about 30 years. I recently went to a neurologist who recommended topomax. I have been on this medication for about 1 1/2 months. My headaches have been far less frequent, shorter in duration, and more manageable. Side effects have included tingling in my fingers and toes and initial lethargy and a difficulty staying focused, side effects which have both since dissipated. I question whether the introduction of topomax has effected sexual functioning since my sex drive and ability to achieve orgasm has been reduced. I do not know whether to attribute this to the medication or onset of menopause at this time. Good luck to all you that suffer with migraines.

Follow Ups

All times are GMT -7. The time now is 06:57 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!